Haematocrit effect

Case contributed by Dr Swaleh Mohamed Mohamed

Presentation

Sudden loss of conscious after metalyse (tenecteplase) administration post treatment of acute myocardial infarction.

Patient Data

Age: 50 years
Gender: Male
Modality: CT

There is a massive acute right parietal region parenchymal hemorrhage with fluid-fluid level in keeping with hematocrit effect. Associated contralateral subfalcine herniation is noted.

Hyperattenuating floating clots are seen within the hemorrhage.

Case Discussion

50 year old man presented with typical ECG and laboratory diagnosis of acute myocardial infarction. Metalyse (tenecteplase) was administered in ICU. The patient developed sudden loss of conscious with GCS of 3. CT head done showed massive acute right parietal region parenchymal hemorrhage with fluid-fluid level in keeping with hematocrit effect. Hyperattenuating floating clots are seen within the hemorrhage.

Conservative management was preferred.

PlayAdd to Share

Case Information

rID: 39678
Case created: 15th Sep 2015
Last edited: 2nd Jun 2016
Inclusion in quiz mode: Included

Updating… Please wait.
Loadinganimation

Alert accept

Error Unable to process the form. Check for errors and try again.

Alert accept Thank you for updating your details.